# SDR 2007UALA03836

- Difficulty date: September 22, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ENTRY DOOR GIRT BAR FITTING BRACKETS CORRODED AT STA 312-344 LBL 55-58 WL 208.  CLEANED CORROSION.
